MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAH
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose.The customer¿s blood glucose level was 48 mg/dl at the time of incident and the current blood glucose was 248 mg/dl.The customer was treated with insulin pump.The customer declined troubleshoot for low blood glucose.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement, rewind, basic occlusion, occlusion, prime and excessive no delivery test.No motor error alarm noted during test.Motor passed motor test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8618819
Report Number2032227-2019-04218
Device Sequence Number11272452
Product Code OYC
UDI-Device Identifier00643169221475
UDI-Public(01)00643169221475
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAH
Device Catalogue NumberMMT-723RNAH
Device Lot NumberA000290384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2019
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient Weight79